# SDR I5PA2024120588801

- Difficulty date: December 5, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 8,231 hours, 26,013 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Not Reported
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.). ESI - REMOVED AND REPLACED RH ENGINE PER TASK CARD 71-999-00-01.  PERFORMED TEST 9 PER AMM 71-00-00.  IDLE LEAK CHECK AND EEC STATIC TEST 7 PERFORMED PER AMM 71-00-00.  DUE TO VORTEX CARRY OVER SHEET.
